Gustavo de Oliveira
Gustavo de Oliveira
Bestätigte E-Mail-Adresse bei ufmg.br - Startseite
TitelZitiert vonJahr
Quantitative Derivation of the Gross‐Pitaevskii Equation
N Benedikter, G de Oliveira, B Schlein
Communications on Pure and Applied Mathematics 68 (8), 1399-1482, 2015
802015
Quantum dynamics of a particle constrained to lie on a surface
G de Oliveira
Journal of Mathematical Physics 55 (9), 092106, 2014
92014
Asymptotics for Fermi curves: small magnetic potential
G De Oliveira
Reviews in Mathematical Physics 22 (08), 881-961, 2010
2010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–3